您当前所在位置: 首页 > 学者

王术

  • 10浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 166下载

  • 0评论

  • 引用

期刊论文

Quasilinear Reaction]Diffusion Systems with Nonlinear Boundary Conditions*

王术Mingxin Wang and Shu Wang

Journal of Mathematical Analysis and Applications 231, 21-33 (1999),-0001,():

URL:

摘要/描述

This paper deals with the existence and nonexistence of global positive solutions of quasilinear reaction diffusion systems with nonlinear boundary conditions. Necessary and sufficient conditions on the global existence of all positive solutions are obtained.

版权说明:以下全部内容由王术上传于   2005年03月29日 17时50分10秒,版权归本人所有。

我要评论

全部评论 0

本学者其他成果

    同领域成果